lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Structure of open manifolds of nonnegative curvature II
University of Kalmar, School of Pure and Applied Natural Sciences.
1993 (English)In: Siberian Advances in Mathematics, Vol. 3, no 1Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 3, no 1
National Category
Natural Sciences
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-14904OAI: oai:DiVA.org:lnu-14904DiVA: diva2:447252
Available from: 2011-10-11 Created: 2011-10-11 Last updated: 2011-10-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Marenitch, Valeri
By organisation
School of Pure and Applied Natural Sciences
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf